# SDR QXEA200600601

- Difficulty date: March 7, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 6,371 hours, 4,560 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: GG670950033
- Part serial: 00467
- Condition: Inoperative
- Location: Lt A/C Pack Flow
- Part time: 6,364 hours, 4,555 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - ON FLIGHT 4438, RETURNED TO GATE.  LEFT PACK CAUTION MESSAGE.  MAINTENANCE REMOVED AND REPLACED FLOW CONTROL VALVE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
